Electron. J. Differential Equations, Vol. 2017 (2017), No. 260, pp. 1-9.

Heteroclinic orbits of a second order nonlinear difference equation

Haiping Shi, Xia Liu, Tao Zhou

This article concerns a second-order nonlinear difference equation. By using critical point theory, the existence of two heteroclinic orbits is obtained. The main method used is variational.

Submitted August 23, 2017. Published October 16, 2017.
Math Subject Classifications: 34C37, 37J45, 39A12, 47J30, 58E05
Key Words: Heteroclinic orbits; difference equations; critical point theory.

Show me the PDF file (210 KB), TEX file for this article.

Haiping Shi
Modern Business and Management Department
Guangdong Construction Polytechnic
Guangzhou 510440, China
email: shp7971@163.com
Xia Liu
Oriental Science and Technology College
Hunan Agricultural University
Changsha 410128, China
Tao Zhou
School of Business Administration
South China University of Technology
Guangzhou 510640, China
email: zhoutaoscut@hotmail.com

Return to the EJDE web page